Laws of the iterated logarithm in the tails for weighted uniform empirical processes

J.H.J. Einmahl, D.M. Mason

Research output: Contribution to journalArticleScientificpeer-review

208 Downloads (Pure)
Original languageEnglish
Pages (from-to)126-141
JournalAnnals of Probability
Volume16
Issue number1
Publication statusPublished - 1988

Cite this

@article{d5a5a8d5c060434496752ffd5064b514,
title = "Laws of the iterated logarithm in the tails for weighted uniform empirical processes",
author = "J.H.J. Einmahl and D.M. Mason",
year = "1988",
language = "English",
volume = "16",
pages = "126--141",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

Laws of the iterated logarithm in the tails for weighted uniform empirical processes. / Einmahl, J.H.J.; Mason, D.M.

In: Annals of Probability, Vol. 16, No. 1, 1988, p. 126-141.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Laws of the iterated logarithm in the tails for weighted uniform empirical processes

AU - Einmahl, J.H.J.

AU - Mason, D.M.

PY - 1988

Y1 - 1988

M3 - Article

VL - 16

SP - 126

EP - 141

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 1

ER -